Swarnendu Sil
Swarnendu Sil
Indian Institute of Science
Verified email at iisc.ac.in - Homepage
Title
Cited by
Cited by
Year
Calculus of variations with differential forms
S Bandyopadhyay, B Dacorogna, S Sil
Journal of the European Mathematical Society 17 (4), 1009-1039, 2015
132015
Limiting absorption principle and well-posedness for the time-harmonic maxwell equations with anisotropic sign-changing coefficients
HM Nguyen, S Sil
Communications in Mathematical Physics 379 (1), 145-176, 2020
82020
On the best constant in Gaffney inequality
G Csato, B Dacorogna, S Sil
Journal of Functional Analysis 274 (2), 461-503, 2018
62018
Regularity for elliptic systems of differential forms and applications
S Sil
Calculus of Variations and Partial Differential Equations 56 (6), 1-35, 2017
62017
Exterior convexity and classical calculus of variations
S Bandyopadhyay, S Sil
ESAIM: Control, Optimisation and Calculus of Variations 22 (2), 338-354, 2016
62016
Calculus of variations: A differential form approach
S Sil
Advances in Calculus of Variations 12 (1), 57-84, 2019
52019
Calculus of variations for differential forms
S Sil
EPFL, 2016
42016
Topology of weak -bundles via Coulomb gauges in critical dimensions
S Sil
arXiv preprint arXiv:1909.07308, 2019
12019
Nonlinear Stein theorem for differential forms
S Sil
Calculus of Variations and Partial Differential Equations 58 (4), 1-32, 2019
12019
Notions of affinity in calculus of variations with differential forms
S Bandyopadhyay, S Sil
Advances in Calculus of Variations 9 (3), 293-304, 2016
12016
Detailed proof of the Characterization theorem for Quasiaffine maps of several differential forms
S Sil
2017
Introduction to the Calculus of Variations
S Sil
The system can't perform the operation now. Try again later.
Articles 1–12